At the end of February I got an ear infection pseudomonas. I was prescribed Cipro to take for 12 days. As soon I started taking Cipro I got insomnia really bad..Every time I would go sleep, I would jerk awake..I called the docter what was going on and was told Cipro was the only way to treat the ear infection..So I kept taking it.. I stoped taking Cipro 4 weeks ago and my Panic and insomnia... Got better then I went to the dentist to have a cavity filled..My insomnia and panic attacks seem to have come back... I am thinking it it is Cipro... We're the Doctors right was Cipro the only way to treat my pseudomonas infection?
kITTY7; I BELIEVE NOW IS THE TIME TO STOP WORRYING and put it behind you. from what I can see yes the Cipro is one of the drugs or one in its class that would have done the same thing. You should be just fine it could even have been going to the dentist that triggered your anxiety. But over all the years of doctors and patients taking antibiotics when they really did not need them is what has caused the problem that many Infections are resistant to normal antibiotics so they have to use the big guns like Cipro to clear a bad infection. But really by now, you should be in pretty good shape. But if you do have strange effects from Cipro they are normally in the tendons and bones so being you are saying anxiety and lack of sleep please give that some time dear that normally is not from the Cipro and if that continues to go back to the doctor and get some help with those problems dear. You sound like you are just stressed out because of the worries of Cipro. just put it behind you for now. I took it also for over a month when I was in the hospital last year with cancer and so far so good. try not to focus on every jerk or pain. you should come out of this. Have a good day. and I HOPE THIS HELPS YOU SOME. chuck1957
- Cipro Information for Consumers
- Cipro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cipro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Oct 2011 • 1 answer
Updated 9 Apr 2015 • 1 answer
Updated 27 May 2017 • 2 answers
Updated 19 Aug 2017 • 2 answers
Updated 16 Aug 2018 • 2 answers